# SDR SWIA202002248767

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME TO STAIR ANGLE IS CRACKED AT AFT SIDE, NEAR LIFTING CABLE SUPPORT PULLEY.   (C-CHECK) RO 2/20/2020   REMOVED CRACKED ANGLE ON PAX DOOR AFT SIDE FABRICATED NEW ANGLE OUT OF VPN: 601R31772-5S INSTALLED NEW ANGLE TREATED PRIMED AND TOPCOATED IAW CRJ200 REO.
